Meromorphic Mappings onto Compact Complex Spaces of General Type.
Inventiones mathematicae, Tome 31 (1976), pp. 7-16
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__31_142353,
author = {Takushiro Ochiai and Shoshichi Kobayashi},
title = {Meromorphic {Mappings} onto {Compact} {Complex} {Spaces} of {General} {Type.}},
journal = {Inventiones mathematicae},
pages = {7--16},
year = {1976},
volume = {31},
zbl = {0331.32020},
url = {http://geodesic.mathdoc.fr/item/IM_1976__31_142353/}
}
Takushiro Ochiai; Shoshichi Kobayashi. Meromorphic Mappings onto Compact Complex Spaces of General Type.. Inventiones mathematicae, Tome 31 (1976), pp. 7-16. http://geodesic.mathdoc.fr/item/IM_1976__31_142353/